| Model Number |
VTICM5_13.2 |
| Medical Device Problem Codes |
Misfocusing (1401); Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Cataract (1766); Blurred Vision (2137)
| Date of Event |
04/14/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticm5_13.2 -3.50/1.0/103 (sphere/cylinder/axis) implantable collamer lens was implanted into the patient's right eye (od) on (b)(6) 2023.On (b)(6) 2023 the lens was explanted due to low vault, refractive surprise and lens opacity.Cause of event is unknown.If additional information is received a supplemental medwatch report will be submitted.